11-27-2004, 04:37 PM #1
I ordered some ephedrine HCL and when I received it, the label said it also included 200mg of guaifenesin (an expectorant). Is there any problem with taking guaifenesin regularly??
11-27-2004, 04:49 PM #2
nothing wrong with taking it regularly, however if you take too much the guaifen will induce vomiting.
i think the put it in to prevent someone from overdosing on the ephedrine HCL.
11-27-2004, 04:56 PM #3
Maybe...just maybe...they(?) put it in there to complicate the meth conversion...
11-27-2004, 05:07 PM #4
Froggy, you are very correctamundo. They dislike homebrew gear, buuuut the 5/o realy hate bathtub Nazimeth. Make it in the field with your steel pot and items the gov. gave you(free), march for days with out stopping(free) tapping into unbridaled rage and merciless fury(pricless)
11-27-2004, 05:34 PM #5Originally Posted by wink182
11-28-2004, 05:29 PM #6
I take guafenisen daily for allergies and have never noticed any adverse effects when combined with anything.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)